# SDR DT1R20200417001

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: General aviation
- Aircraft: N51NL
- Make and model: Agusta AW169
- Aircraft serial: 69036
- Aircraft time: 67 hours, 97 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6F5610A01651
- Condition: Departed
- Location: Cockpit
- Part time: 67 hours, 97 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

DURING CRUISE SPEED, CO-PILOT UPPER WINDOW WAS LOST IN FLIGHT. CREW PROCEEDED TO LAND AIRCRAFT WITHOUT ADDITIONAL ANOMALIES. WHILE AT BASE TECHNICIAN INSPECTED AIRFRAME FOR ADDITIONAL DAMAGES, NONE WERE REPORTED. WINDOW INSTALLATION WAS INSPECTED AND NO RTV RESIDUE WAS NOTICED BETWEEN THE SEALS AND WINDOW SIDE. SEALS AND WINDOW WILL BE REPLACED, ADHESIVE WILL BE APPLIED BETWEEN SEAL AND WINDOW ON NEW INSTALLATION.
